# SDR VNAA20250320027

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cradle
- Part number: CC670140027
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INDICATIONS ON CRADLE ASSY LH WS102.9 FAILED NDT CORRECTIVE ACTION: BLENDED OUT CORROSION IAW EA AI-670-57-00093 REV -- DATED 1/5/2025 STEPS 1-4 HFEC PERFORMED ON REWORKED AREAS IAW PSA EA NO: A1-670-57-00093 REV - DATED 2025-01-05 STEP 5 NO INDICATIONS NOTED AT THIS TIME. REFER TO HN00205129 FOR THE REPLACEMENT OF LH FLAP VANE ACTUATOR ASSEMBLY AT WS102.9.
